# SDR HNAA2020123100384

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 44,744 hours, 41,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O FUMES WERE SMELLED, SIMILAR TO A WET MUSTY SOCK ODOR.  GROUND RAN AIRCRAFT ENGINE NR 1 AND NR 2 ALSO OPERATIONS CHECKED AIRCRAFT AIR CONDITION SYSTEM.  NO DEFECTS OR ABNORMAL SMELLS FOUND, IN REF TO FIM TASK 21-20-00-810-801-A.  A/C OK FOR SERVICE.
